MAUDE Adverse Event Report: ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION

ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701336
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
When the system was plugged in prior to a procedure, visible smoke was noted from the system.There was no patient involved.
 
Additional Manufacturer Narrative
The device was received at the vendor for analysis.Based on the information provided to abbott and the investigation performed, the cause for the reported event was isolated to the console scan engine.The device history record was reviewed, no issues were noted.

Brand Name
VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ZONARE MEDICAL SYSTEMS, INC
420 north bernardo avenue
mountain view CA 94043
MDR Report Key10455364
Report Number3004189859-2020-00005
Device Sequence Number4283496
Product Code DRJ
UDI-Device Identifier05415067013361
UDI-Public05415067013361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number7199207
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;